# SDR AALA20170421007

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 727223
- Aircraft serial: 32379
- Aircraft time: 56,997 hours, 14,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22686
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,879 hours, 1,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN BS 700 AND 720 WERE DIM.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
